title = {Exponenciálne a goniometrické rovnice},
author = {Zaladai, Zoltán and Pokorný, Milan},
journal = {Obzory matematiky, fyziky a informatiky},
year = {2006},
volume = {35},
number = {1},
pages = {9--15},
issn = {1335-4981},
abstract = {The paper deals with exponential and goniometric equations. The authors
describe the approximate method of finding their solution using appropriate software.
The paper contains a characterization of this method and an example of its application
on a concrete equation. The described method is based on decreasing of squares which
contain a root of the equation.},